Reaching orgasm harder after treatment?


Question from Sunnie: Help - I cannot get turned on the way I used to. I finished chemotherapy and radiation 4 months ago and it takes so long to get to orgasm now, if I do at all. Why is this? Everything feels so faint.
Answers - Leslie R. Schover, Ph.D. One thing might be whether you're on any new medications. An amazingly high percentage of women end up on antidepressants, pain medicine, or a drug to reduce anxiety after breast cancer. All those kinds of medicines can make it difficult to reach orgasm or weaken your pleasure.
Kara Nakisbendi If chemotherapy put you into menopause, that shift can be pretty abrupt. And sometimes your hormones can come back a little bit, depending on your age. But possibly the sexual response could come back a little bit more.

On Wednesday, February 20, 2008, our Ask-the-Expert Online Conference was called Sex, Intimacy, and Breast Cancer. Leslie R. Schover, Ph.D. and Kara Nakisbendi, M.D. answered your questions about sexual side effects of breast cancer and breast cancer treatment, and what you can do about them.

The materials presented in these conferences do not necessarily reflect the views of Breastcancer.org. A qualified healthcare professional should be consulted before using any therapeutic product or regimen discussed. All readers should verify all information and data before employing any therapies described here.

A production of LiveWorld, Inc.
Copyright 2010. All rights reserved.

Was this resource helpful?

Yes No
C1a
C1b
Evergreen-donate
Back to Top